# SDR COM60461

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: 600861011001
- Condition: Defective
- Location: Nlg Door
- Part time: 2,570 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLICKING NOISE FROM NLG AREA AFTER GEAR RETRACTED.  REPLACED THE NLG DOORS MECHANISM.
